Combinatorial 3-manifolds with transitive cyclic symmetry

Spreer, Jonathan (2014) Combinatorial 3-manifolds with transitive cyclic symmetry. Discrete and Computational Geometry, 51 2: 394-426. doi:10.1007/s00454-013-9560-7

Author Spreer, Jonathan
Title Combinatorial 3-manifolds with transitive cyclic symmetry
Journal name Discrete and Computational Geometry   Check publisher's open access policy
ISSN 0179-5376
Publication date 2014-03-01
Year available 2013
Sub-type Article (original research)
DOI 10.1007/s00454-013-9560-7
Open Access Status Not Open Access
Volume 51
Issue 2
Start page 394
End page 426
Total pages 33
Place of publication New York, United States
Publisher Springer
Language eng
Formatted abstract
In this article we give combinatorial criteria to decide whether a transitive cyclic combinatorial d-manifold can be generalized to an infinite family of such complexes, together with an explicit construction in the case that such a family exists. In addition, we substantially extend the classification of combinatorial 3-manifolds with transitive cyclic symmetry up to 22 vertices. Finally, a combination of these results is used to describe new infinite families of transitive cyclic combinatorial manifolds and in particular a family of neighborly combinatorial lens spaces of infinitely many distinct topological types.
Keyword Combinatorial 3-manifold
Difference cycles
Fundamental group
Lens spaces
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online 19 November 2013

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 04 Mar 2014, 10:21:26 EST by System User on behalf of School of Mathematics & Physics